Flat extensions in ∗-algebras - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Proceedings of the American Mathematical Society Year : 2016

Flat extensions in ∗-algebras

Abstract

The main result of the paper is a flat extension theorem for positive linear functionals on ∗-algebras. The theorem is applied to truncated moment problems on cylinder sets, on matrices of polynomials and on enveloping algebras of Lie algebras.
Fichier principal
Vignette du fichier
paper-hal.pdf (146.89 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01009909 , version 1 (18-06-2014)

Licence

Identifiers

Cite

Bernard Mourrain, Konrad Schmüdgen. Flat extensions in ∗-algebras. Proceedings of the American Mathematical Society, 2016, 144 (11), pp.4873-4885. ⟨10.1090/proc/13158⟩. ⟨hal-01009909⟩
258 View
231 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More